I've been taking Lexipro for over three weeks now, and the results have not been spectacular. I have also caught yet another cold, and been trying to sandwich Christmas preparations into the day as well, like the rest of North America. I am actually in pretty good shape on that front, though I haven't decorated the house much.
So, mainly the Lexapro seems to make me feel flat. I don't much want to do anything. I haven't felt like I have anything to say. That includes conversation and writing. Since I usually run off at the mouth without applying the breaks, this is pretty unusual for me. I've pretty much had to force myself to do things.
I've also had a huge increase in flatulence, which is pretty embarrassing in a public service job. There's also been weight gain, and I haven't been doing my physical therapy exercises. I just stopped at some point because they didn't seem to be helping. Now I feel like some kind of slug. I am going to try to buck up and do more. If nothing else, I need to firm up, or buy a new wardrobe. Of course, shopping is another activity that is very difficult.
I see the psychiatrist tomorrow night. When I saw him three weeks ago, he thought I would be feeling much better by now. He said if I wasn't, he would increase the dose. What a great way to spend my four-day mini-vacation! OK, I've vented a bit.